# SDR MASA20210405130

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS IN SCTION (FS: 581 TO 661 + 32, 9 RBL) (FS: 661 +32 TO FS: 693 9LBL/RBL).  CORRECTIVE ACTION: FLOOR SEAT RAILS WERE REPLACED PER CRJ 900-; AMM 53-00-49-400-801 - CONF A04.
